# SDR ASAA2017112722700

- Difficulty date: November 27, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 41,295 hours, 12,567 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-53 ,TASK 810. ZONE TEMP CONTROLLER BITE SHOWS TCV FAULT PREVIOUS FLIGHT. FAULT RESETS AND BITE TESTED GOOD IAW AMM 21-61-00, AND PACK FLOW TEMP CONTROL BITE, IAW AMM 21-61-00-740,  NORMAL.
